# SDR HALA2021072000077

- Difficulty date: July 20, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 33,989 hours, 5,320 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. UNABLE TO MAINTAIN CABIN ALTITUDE.   FOUND AUX FLAP PARTIALY OPEN,  MAIN FLAP CLOSED IAW MEL 21-26-2.  PERFORMED TSM 21-31-00-810-888-A.  NO DAMAGE FOUND. TESTED GOOD.  PRESSURIZED A/C TO 5.8 DPS. PRESSURE HOLD PER AMM 2131-00-710-802-A. OK FOR SVC.
